Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/95222
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Exotic twisted equivariant cohomology of loop spaces, twisted Bismut–Chern character and T-duality
Author: Han, F.
Mathai, V.
Citation: Communications in Mathematical Physics, 2015; 337(1):127-150
Publisher: Springer
Issue Date: 2015
ISSN: 0010-3616
1432-0916
Statement of
Responsibility: 
Fei Han, Varghese Mathai
Abstract: We define exotic twisted T-equivariant cohomology for the loop space LZ of a smooth manifold Z via the invariant differential forms on LZ with coefficients in the (typically non-flat) holonomy line bundle of a gerbe, with differential an equivariantly flat superconnection. We introduce the twisted Bismut–Chern character form, a loop space refinement of the twisted Chern character form in Bouwknegt et al. (Commun Math Phys 228:17–49, 2002) and Mathai and Stevenson (Commun Math Phys 236:161–186, 2003), which represents classes in the completed periodic exotic twisted T-equivariant cohomology of LZ.We establish a localisation theorem for the completed periodic exotic twisted T-equivariant cohomology for loop spaces and apply it to establish T-duality in a background flux in type II String Theory from a loop space perspective.
Rights: © Springer-Verlag Berlin Heidelberg 2015
RMID: 0030023016
DOI: 10.1007/s00220-014-2270-z
Grant ID: http://purl.org/au-research/grants/arc/DP110100072
http://purl.org/au-research/grants/arc/DP130103924
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
RA_hdl_95222.pdfRestricted Access342.74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.